# SDR SWIA972343

- Difficulty date: February 7, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 33,698 hours, 41,296 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AFTER TAKEOFF RED B-RIGHT GEAR LIGHT CAME ON.  CYCLED GEAR PER QRH ON GEAR RETRACTION RT MAIN DID NOT FULLY COME UP.  EXTENDED GEAR AND GOT GOOD 3 GREEN INDICATION.  RETURNED TO SLC.  REPLACED TIGHT GEAR UPLOCK B-SYSTEM PROXIMITY SWITCH IAW 32-61-01.  ADJUSTED RIGHT MAIN LANDING GEAR ACTUATOR IAW 32-30-00.  CYCLED GEAR SEVERAL TIMES, FOUND TO OPERATE NORMAL.
